| Catalog Number |
SCX-400 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional via nbir reported "capsular contracture baker grade iv".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Follow-up is not possible with the initial reporter, therefore additional event, product, and/or patient details are not attainable.The reason(s) for reoperation is/are: "capsular contracture baker grade iv".The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.